MathSciNet Relay Station
MathSciNet bibliographic data
MR1745509 (2001g:32077) 32S70 (57R20)
Diop, El Hadji Cheikh Mbacké Résidus d'applications holomorphes entre variétés. (French) [Residues of holomorphic maps between manifolds] Hokkaido Math. J. 29 (2000), no. 1, 171–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement